On the Funk transform on compact symmetric spaces

Klein, Sebastian ; Thorbergsson, Gudlaugur ; Verhóczki, László

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Publicationes Mathematicae / Institutum Mathematicum Universitatis Debreceniensis
Volume: 75
Issue number: 3/4
Page range: 485-493
Place of publication: Debrecen
Publishing house: Inst.
ISSN: 0033-3883
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik III (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item